# SDR REXA2013021400296

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 23,944 hours, 20,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FROM REAR CEILING EMERGENCY LIGHT INOPERABLE.  RELAMPED CEILING EMERGENCY LIGHT PER CRJ AMM 33-51-14.  OPS TEST GOOD.
